Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivalent quasi-norms on Lorentz spaces
HTML articles powered by AMS MathViewer

by David E. Edmunds and Bohumír Opic PDF
Proc. Amer. Math. Soc. 131 (2003), 745-754 Request permission

Abstract:

We give new characterizations of Lorentz spaces by means of certain quasi-norms which are shown to be equivalent to the classical ones.
References
Similar Articles
Additional Information
  • David E. Edmunds
  • Affiliation: Centre for Mathematical Analysis and Its Applications, University of Sussex, Falmer, Brighton BN1 9QH, England
  • MR Author ID: 61855
  • Email: d.e.edmunds@sussex.ac.uk
  • Bohumír Opic
  • Affiliation: Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
  • Email: opic@math.cas.cz
  • Received by editor(s): July 1, 2001
  • Published electronically: October 15, 2002
  • Additional Notes: This research was supported by NATO Collaborative Research Grant PST.CLG 970071 and by grant no. 201/01/0333 of the Grant Agency of the Czech Republic
  • Communicated by: Andreas Seeger
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 745-754
  • MSC (2000): Primary 46E30, 26D10, 47B38, 47G10
  • DOI: https://doi.org/10.1090/S0002-9939-02-06870-3
  • MathSciNet review: 1937412